Normal cones, barrier cones, and the “spherical image” of convex surfaces in locally convex spaces

Research output: Contribution to journalArticle

Abstract

This paper discusses relations between a closed, convex set in a locally convex space and its normal cones and barrier cone in the dual space. Results of Wu and de Andrade on the Gauss map and spherical image of a convex hypersurface in a Hubert space are generalized to the topological vector space situation, and additional information is obtained on the relation of the interior of the spherical image and barrier cone to the size and shape of the given convex set.

Original languageEnglish (US)
Pages (from-to)107-123
Number of pages17
JournalPacific Journal of Mathematics
Volume70
Issue number2
StatePublished - 1977

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Normal cones, barrier cones, and the “spherical image” of convex surfaces in locally convex spaces'. Together they form a unique fingerprint.

  • Cite this